Show simple item record Gough, John E. 2008-11-12T12:31:37Z 2008-11-12T12:31:37Z 2006
dc.identifier.citation Gough , J E 2006 , ' Quantum Stratonovich Stochastic Calculus and the Quantum Wong-Zakai Theorem ' Journal of Mathematical Physics , vol 47 , no. 11 . DOI: 10.1063/1.2354331 en
dc.identifier.issn 1089-7658
dc.identifier.other PURE: 84486
dc.identifier.other PURE UUID: ca828f89-e019-4b31-a689-062f1f0a65b8
dc.identifier.other dspace: 2160/1062
dc.identifier.uri en
dc.description Gough, John, 'Quantum Stratonovich Stochastic Calculus and the Quantum Wong-Zakai Theorem', Journal of Mathematical Physics. 47, 113509, (2006) en
dc.description.abstract We extend the Ito -to- Stratonovich analysis or quantum stochastic differential equations, introduced by Gardiner and Collett for emission (creation), absorption (annihilation) processes, to include scattering (conservation) processes. Working within the framework of quantum stochastic calculus, we define Stratonovich calculus as an algebraic modification of the Ito one and give conditions for the existence of Stratonovich time-ordered exponentials. We show that conversion formula for the coefficients has a striking resemblance to Green's function formulae from standard perturbation theory. We show that the calculus conveniently describes the Markov limit of regular open quantum dynamical systemsin much the same way as in the Wong-Zakai approximation theorems of classical stochastic analysis. We extend previous limit results to multiple-dimensions with a proof that makes use of diagrammatic conventions. en
dc.format.extent 19 en
dc.language.iso eng
dc.relation.ispartof Journal of Mathematical Physics en
dc.rights en
dc.title Quantum Stratonovich Stochastic Calculus and the Quantum Wong-Zakai Theorem en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Department of Physics en
dc.contributor.institution Quantum Systems, Information and Control en
dc.description.status Peer reviewed en

Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search